Solazzi, Santiago G, Rubino, J Germán, Jougnot, Damien, Holliger, Klaus (2020) Dynamic permeability functions for partially saturated porous media. Geophysical Journal International, 221 (2) 1182-1189 doi:10.1093/gji/ggaa068
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Dynamic permeability functions for partially saturated porous media | ||
Journal | Geophysical Journal International | ||
Authors | Solazzi, Santiago G | Author | |
Rubino, J Germán | Author | ||
Jougnot, Damien | Author | ||
Holliger, Klaus | Author | ||
Year | 2020 (May 1) | Volume | 221 |
Issue | 2 | ||
Publisher | Oxford University Press (OUP) | ||
DOI | doi:10.1093/gji/ggaa068Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 892775 | Long-form Identifier | mindat:1:5:892775:4 |
GUID | 0 | ||
Full Reference | Solazzi, Santiago G, Rubino, J Germán, Jougnot, Damien, Holliger, Klaus (2020) Dynamic permeability functions for partially saturated porous media. Geophysical Journal International, 221 (2) 1182-1189 doi:10.1093/gji/ggaa068 | ||
Plain Text | Solazzi, Santiago G, Rubino, J Germán, Jougnot, Damien, Holliger, Klaus (2020) Dynamic permeability functions for partially saturated porous media. Geophysical Journal International, 221 (2) 1182-1189 doi:10.1093/gji/ggaa068 | ||
In | (2020, May) Geophysical Journal International Vol. 221 (2) Oxford University Press (OUP) |
See Also
These are possibly similar items as determined by title/reference text matching only.